# SDR DHL200080705C

- Difficulty date: September 20, 2000
- Submitted: October 27, 2000
- Operation: Air carrier
- Aircraft: N807DH
- Make and model: Doug DC-8-73
- Aircraft serial: 45990
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Worn
- Location: Main Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO COMPARTMENT FLOOR TRACK NR 1 LUGS WORN AT STA 210 TO 320.  CUT OUT DAMAGED AREA, FABRICATED NEW TRACK PLUGS, CLEANED TREATED AND PRIMED AREA AND INSTALLED NEW PLUG IAW SRM 53-2-3.
